Page 2 of 2 FirstFirst 12
Results 11 to 14 of 14

Thread: Is it just me....

  1. #11
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    65,665
    Well done for sorting them. I take Lansoprazole for my stomach - maybe Flo is right..
    “You can't stop the waves, but you can learn to surf.”
    - Jon Kabat-Zinn

  2. #12
    If any of your medication include coloured capsules, these are made from, amongst other things, boiled bones and skin of pigs and cows. This produces gelatin. Apparently gelatin can make you burp! Some people who are allergic to gelatin can experience nausea and upset stomachs ( hence th reason I suppose that so many people become ill after troughing bags of Harabo! Did you know that some drugs companies have Halal approved coating? Having said all that, it could be that none of your meds are coloured shell coated, in which case it might be the hard coating on the drugs.

  3. #13
    SuperWoman Stella180's Avatar
    Join Date
    Nov 2014
    Location
    Hiding under the Duvet
    Posts
    16,642
    Some are capsules so it makes sense.
    ‘The moment you doubt whether you can fly, you cease for ever to be able to do it.'
    J. M. Barrie

  4. #14
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    65,665
    Maybe try asking for veggie versions?
    “You can't stop the waves, but you can learn to surf.”
    - Jon Kabat-Zinn

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •